MathSciNet Relay Station
MathSciNet bibliographic data
MR1749277 60J65 (58J65 60J35 60J45)
Collet, Pierre; Martínez, Servet; San Martín, Jaime Asymptotic behaviour of a Brownian motion on exterior domains. Probab. Theory Related Fields 116 (2000), no. 3, 303–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement